# SDR FDEA201009013232

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 755-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR LEFT SHEAR WEB INBD SUPPORT ANGLE, BS 755, HAS CORROSION. REMOVED CORROSION LT SHEAR WEB SUPPORT ANGLE, BS 755-900, IAW SRM 51-10-02.   CHECKED LIMITS; ORIG MATL .071", LOSS: .008", REMAINING: .063". FOUND TO BE OUT OF   LIMITS IAW SRM 53-30-13, FIG.101, DETAIL 8, P.105. REMOVED SUPPORT ANGLE, INBD, LT, BS 755-900, IAW SRM 51-40-02. FABRICATED SUPPORT ANGLE USING MAT. BAC 1515-553, BATCH 0001827675, IAW DWG 143N5520-27. TREATED/PRIMED IAW SRM 51-20-01.   TOPCOAT APPLIED IAW AMM 51-21-00-7. INSTALLED NEW LT, INBD, SUPPORT ANGLE, BS 755-900, IAW SRM 51-40-02. MAJOR REPAIR.
